# SDR CALA0100934

- Difficulty date: October 5, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 52,563 hours, 23,523 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 147.90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H HORIZONTAL STABILIZER L/E SKIN DENTED AT STA 147.90. A REPAIR WAS INSTALLED IAW ECRA 5510-01602.
